# SDR 20000911SH020

- Difficulty date: August 21, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N225J
- Make and model: Cessna 550
- Aircraft serial: 5500283
- Engine: Pwa JT15D4
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rivet
- Part number: 3018018
- Part serial: 5H535
- Condition: Missing
- Location: Lt Engine Inlet
- Component: Lp Comp Rotor, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET MISSING IN LEFT ENGINE INLET AND ONE FAN BLADE HAD SMALL CURL AT LEADING EDGE TIP.  REPLACED MISSING RIVET, INSPECTED AND REPAIRED FAN ASSEMBLY.  (X)
